Alert archive / South Carolina / Lake Wind Advisories in 2011

Lake Wind Advisory 1, NWS Columbia, SC

January 6, 201116 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this lake wind advisory at Jan 6, 2011, 3:48 AM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Jan 7, 2011, 12:00 AM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2011, 3:48 AM EST (08:48 UTC)
In effect from
Jan 7, 2011, 12:00 AM EST
Expired
Jan 8, 2011, 9:20 PM EST
In force
45 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 8.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2011-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2011-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WWUS72 KCAE 060848
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
348 AM EST THU JAN 6 2011

...LAKE WIND ADVISORY...

SCZ036>038-062130-
/O.NEW.KCAE.LW.Y.0001.110107T0500Z-110107T2300Z/
ORANGEBURG-CALHOUN-CLARENDON-
INCLUDING THE CITIES OF...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON
348 AM EST THU JAN 6 2011

...LAKE WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST
FRIDAY. 

* TIMING: LATE TONIGHT THROUGH FRIDAY AFTERNOON.

* WINDS: WEST 15 TO 25 KNOTS.

* IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL MAKE
  CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
6 follow-up statements
042 
WWUS72 KCAE 062018
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
318 PM EST THU JAN 6 2011

...LAKE WIND ADVISORY...

SCZ036>038-070930-
/O.CON.KCAE.LW.Y.0001.110107T0500Z-110107T2300Z/
ORANGEBURG-CALHOUN-CLARENDON-
INCLUDING THE CITIES OF...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON
318 PM EST THU JAN 6 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM EST FRIDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM EST FRIDAY. 

* TIMING: LATE TONIGHT THROUGH FRIDAY AFTERNOON.

* WINDS: WEST 15 TO 25 KNOTS.

* IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
671 
WWUS72 KCAE 070935
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
435 AM EST FRI JAN 7 2011

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035-041-072300-
/O.EXB.KCAE.LW.Y.0001.000000T0000Z-110109T0500Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...BAMBERG...DENMARK
435 AM EST FRI JAN 7 2011

...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST SATURDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST SATURDAY NIGHT. 

* TIMING: FROM MID MORNING TODAY THROUGH SATURDAY EVENING.

* WINDS: WEST 15 TO 25 KNOTS.

* IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

SCZ036>038-072300-
/O.EXT.KCAE.LW.Y.0001.000000T0000Z-110109T0500Z/
ORANGEBURG-CALHOUN-CLARENDON-
INCLUDING THE CITIES OF...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON
435 AM EST FRI JAN 7 2011

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST SATURDAY
NIGHT...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST
SATURDAY NIGHT. 

* TIMING: FROM MID MORNING TODAY THROUGH SATURDAY EVENING.

* WINDS: WEST 15 TO 25 KNOTS.

* IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
043 
WWUS72 KCAE 072026
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
326 PM EST FRI JAN 7 2011

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
080930-
/O.CON.KCAE.LW.Y.0001.000000T0000Z-110109T0500Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
326 PM EST FRI JAN 7 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
SATURDAY NIGHT...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
SATURDAY NIGHT. 

* TIMING: FROM THIS EVENING THROUGH SATURDAY EVENING.

* WINDS: WEST 15 TO 25 KNOTS.

* IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
369 
WWUS72 KCAE 080908
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
408 AM EST SAT JAN 8 2011

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
082215-
/O.CON.KCAE.LW.Y.0001.000000T0000Z-110109T0500Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
408 AM EST SAT JAN 8 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* TIMING: THROUGH THIS EVENING. 

* WINDS: WEST 15 TO 25 KNOTS.

* IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
859 
WWUS72 KCAE 082039
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
339 PM EST SAT JAN 8 2011

...LAKE WIND ADVISORY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
090500-
/O.CON.KCAE.LW.Y.0001.000000T0000Z-110109T0500Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
339 PM EST SAT JAN 8 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* TIMING: UNTIL MIDNIGHT TONIGHT.

* WINDS: WEST 15 TO 25 KNOTS.

* IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
221 
WWUS72 KCAE 090220
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
920 PM EST SAT JAN 8 2011


GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
090330-
/O.CAN.KCAE.LW.Y.0001.000000T0000Z-110109T0500Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
920 PM EST SAT JAN 8 2011

...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS CANCELLED THE LAKE
WIND ADVISORY. 

THE WINDS ON THE AREA LAKES HAVE DIMINISHED.

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this lake wind advisory went out at Jan 6, 3:45 AM EST, 3 minutes earlier.

Area forecast discussion, Jan 6, 3:45 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
345 AM EST THU JAN 6 2011

.SYNOPSIS...
LOW PRESSURE OFF THE COAST WILL MOVE FARTHER OFFSHORE TODAY. DRYING
WILL OCCUR BEHIND THE LOW. A REINFORCING COLD FRONT WILL MOVE
THROUGH THE FORECAST AREA FRIDAY. LITTLE MOISTURE WILL BE ASSOCIATED
WITH THIS FRONT.

&&

.NEAR TERM /THROUGH TODAY/...
LOW CLOUDINESS AND FOG COVERED THE FORECAST AREA EARLY THIS MORNING
ASSOCIATED WITH THE OFFSHORE LOW. EXPECT IT WILL BECOME PARTLY TO
MOSTLY SUNNY TODAY AS THE LOW MOVES FARTHER OFFSHORE AND H85 COLD
ADVECTION AND DOWNSLOPE FLOW BECOME DOMINATE. USED THE NAM FOR THE
TIMING OF DIMINISHING CLOUDINESS. THE TEMPERATURE GUIDANCE WAS
CONSISTENT.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
A REINFORCING COLD FRONT WILL MOVE THROUGH THE FORECAST AREA
FRIDAY. BRISK WINDS WILL BE ASSOCIATED WITH THIS FEATURE. THE
PRECIPITATION CHANCE APPEARS LOW BECAUSE OF LITTLE MOISTURE IN A
DOWNSLOPE FLOW. THE TEMPERATURE GUIDANCE WAS CLOSE THROUGH THE
PERIOD.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE GFS AND ECMWF SHOW A SURFACE RIDGE CONTINUING TO DOMINATE
SATURDAY AND SUNDAY...BUT MOISTURE SHOULD BE ON THE INCREASE
SUNDAY AHEAD OF A SOUTHERN STREAM LOW PRESSURE SYSTEM.
PRECIPITATION MAY MOVE INTO THE FORECAST AREA LATE SUNDAY AND
PERSIST INTO TUESDAY AS THE LOW TRACKS FROM THE GULF COASTAL
REGION TO OFF THE CAROLINA COAST. STRONG HIGH PRESSURE CENTERED
WELL NORTHWEST OF THE FORECAST AREA MAY HELP PROVIDE ENOUGH COLD
AIR FOR WINTER-TYPE PRECIPITATION. MAINLY USED THE TOP-DOWN
METHOD BASED ON THE GFS FOR THE WEATHER GRIDS. THIS MORNING/S
HAZARDOUS WEATHER OUTLOOK WITH REFLECT THE WINTER WEATHER THREAT.
DRY AND COLD WEATHER WILL LIKELY OCCUR BEHIND THE SYSTEM FOR
WEDNESDAY.

&&

.AVIATION /09Z THURSDAY THROUGH MONDAY/...
COMPLEX PATTERN OVER THE REGION CURRENTLY. A WEAK BROAD AREA OF
SURFACE LOW PRESSURE CURRENTLY NEAR THE FA WILL CONTINUE TO SHIFT
EAST. LATEST RADAR MOSAIC INDICATES A FEW AREAS OF LIGHT RAIN
DEPARTING THE TERMINALS AND THERE SHOULD NOT BE ADDITIONAL
PRECIPITATION OVERNIGHT...OTHER THAN SOME POSSIBLE DRIZZLE.
LATEST OBS INDICATE LIFR CONDITIONS FOR MOST TAF SITES...DOWN TO
OR NEAR AIRPORT MINIMUMS IN SOME CASES. DO NOT HAVE SUFFICIENT
CONFIDENCE OF AIRPORT MINIMUMS FOR AN EXTENDED PERIOD OF TIME.
MODEL GUIDANCE INDICATES A TREND TOWARDS IMPROVEMENT DURING THE
LATE MORNING HOURS AFTER SAY 15Z...AS THE SURFACE LOW MOVES
FARTHER AWAY AND AS UPPER TROUGH DEEPENS AND UPPER FLOW BECOMES
MORE NORTHWESTERLY. WILL GENERALLY USE A BLEND OF MODEL GUIDANCE
THROUGH THE TAF PERIOD...WITH AN EMPHASIS ON PERSISTENCE IN THE
NEAR TERM.

EXTENDED AVIATION OUTLOOK...NO RESTRICTIONS TO AVIATION EXPECTED
FRIDAY AND SATURDAY...THOUGH BREEZY CONDITIONS WILL BE POSSIBLE.
THE NEXT WEATHER SYSTEM TO PROVIDE SIGNIFICANT PRECIPITATION CHANCES
AND RESTRICTIONS TO CIGS/VSBYS WILL AFFECT THE REGION SUNDAY/MONDAY.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EST FRIDAY
     FOR SCZ036>038.
GA...NONE.
&&

SYNOPSIS...JL
NEAR TERM...JL
SHORT TERM...JL
LONG TERM...JL
AVIATION...JL
Hazardous weather outlook, Jan 5, 6:05 AM EST, 21 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
605 AM EST WED JAN 5 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-061115-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
605 AM EST WED JAN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Lake Wind Advisories in South Carolina, 2011Lake Wind Advisories in Georgia, 2011Every lake wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.